# SDR R61A20100402

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 5,045 hours, 3,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AT FL320 RT WINDOW EXIT MSG SHOWED OPEN, MSG WENT AWAY BELOW FL180.  NO EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT AT MCI.  MAINTENANCE SECURED RT EMERGENCY OVERWING EXIT PER EMB AMM, OPS CHECK GOOD.
